Journal of Applied Mathematics and Computation

ISSN Print: 2576-0645 Downloads: 73753 Total View: 1204283
Frequency: quarterly ISSN Online: 2576-0653 CODEN: JAMCEZ
Email: jamc@hillpublisher.com

Location: Home >> Volumes & Issues >> Volume 2, Issue 6

Volume 2, Issue 6 (2018)

4 articles in this issue

Article Open Access

Quadding against Tripling & Deep Tripling

Sergey Feofentovich Tyurin

DOI:10.26855/jamc.2018.06.001

Views: Published: June 28,2018

Article Open Access

A Common Fixed Point Theorem in Fuzzy Metric Space Using Common E. A. Like Property

Uday Dolas

DOI:10.26855/jamc.2018.06.002

Views: Published: June 28,2018

Article Open Access

Features And Requirements For The Quality Of Software For Space Purposes

Yesmagambet Ismail

DOI:10.26855/jamc.2018.06.003

Views: Published: June 28,2018

Article Open Access

AHP – TOPSIS Model as a Mathematical Support in the Selection of Project from Aspect of Mobility – Case Study

Aybeyan Selimi1, Mimica Milošević2, Muzafer Saračević3

DOI:10.26855/jamc.2018.06.004

Views: Published: June 28,2018